- Our School
- Families & Community
- Student Life
Dear Issaquah School District Families,
We are reaching out to our school community today with some vital, actionable information we’ve received from our law enforcement partners as we work together to address the tragedy of opioid, Fentayl, prescription drug, and substance abuse in our community.
Many of us wonder, what can we do? Some of us, whether we are students or adults, may fear getting involved or getting into trouble if we say something. If you suspect someone may be overdosing, call 911 immediately. You will not get in trouble, nor will the person overdosing.
You could save a life! If you have drugs or have information and you can even report anonymously at the following website: www.reporttosheriff.org. The Issaquah School District also has an anonymous tip link on the home page of every school website.
A person that has been exposed to opioids may experience the following symptoms:
Naloxone/Narcan is a temporary antidote for opioid overdoses, including those caused by Fentanyl. When properly administered it can restore normal breathing and consciousness to individuals experiencing an opioid overdose. Narcan is available for purchase from any pharmacy in Washington State. Naloxone won’t hurt someone that isn’t overdosing. Read here for more information on Fetanyl Safety.
We all have a shared responsibility as schools, parents, and as a community to keep our students safe. As our school board has stated, we care deeply about the health and well-being of our students. We are committed to collaborating with the community through fostering inclusive discussions. We believe that these discussions with students, parents, teachers, and the community will continue to enhance our prevention and early intervention strategies. We thank you for your partnership.
We thank the King County Sheriff’s office for providing us with this information. We all have a shared responsibility as schools, parents, and as a community to keep our students safe.